PDA

View Full Version : Health problems


6.45PM
Jun 13th, 2004, 11:08 AM
I have this friend who has been experiencing a weird health issue lately. Since a few weeks she has been feeling sort of dizzy (i don't know if it is the right word).She says it is more like a swaying sensation and she feels like she is trembling inside. The weird thing is that she only feels it when she is still, like when she is sitting down or lying.She has been to different doctors but no medicine is helping her out. i would like to know if there are people here who have experienced that and if you know what can cause that.

Thanks in advance :)

Mariangelina
Jun 13th, 2004, 12:11 PM
I get unexplained dizzy spells, usually accompanied by headaches and nausea, but that's usually when I'm moving or get up suddenly. Does your friend feel disoriented or get blurred vision? Or is it more of an off-balance feeling?

Maybe it could be a problem with the inner ear. Is it accompanied by headaches or visual disturbances? Has she had any sort of head injury?

6.45PM
Jun 13th, 2004, 02:05 PM
Thanks for the reply :) And sorry to hear about your problem. Have you found a solution yet?

My friend told me, she feels trembling 'inside' and then she has this sensation of swaying, like the bed or the chair is moving under her. It is only when she is still that she feels like that, as long as she is moving, she feels quite ok. She has been to a doctor to check her inner ear, no problem was found, and no head injury thank God.

esquímaux
Jun 13th, 2004, 02:07 PM
Thanks for the reply :) And sorry to hear about your problem. Have you found a solution yet?

My friend told me, she feels trembling 'inside' and then she has this sensation of swaying, like the bed or the chair is moving under her. It is only when she is still that she feels like that, as long as she is moving, she feels quite ok. She has been to a doctor to check her inner ear, no problem was found, and no head injury thank God.

What drugs have you (she) done? :confused:

6.45PM
Jun 13th, 2004, 02:56 PM
What drugs have you (she) done? :confused:

why 'you'? :confused: anyway i don't do drugs if you wanna know :)
and as far as i know my friend is clean, she has just been quite ill lately.

bionic71
Jun 13th, 2004, 03:44 PM
My first thought...... Is your friend pregnant???

Other than that there are so many possibilites......

Has she had a blood test to illiminate some kind of viral infection?

If no viral infection is present I would suspect she is suffering low blood pressure....which may not be evident when the doctor takes a reading at the clinic.

Another possibilty is an allegic reaction of some kind....maybe something in her diet?

She could simply be stressed out.....is she worried or having a serious personal problem at the moment?

6.45PM
Jun 13th, 2004, 04:10 PM
My first thought...... Is your friend pregnant???

Other than that there are so many possibilites......

Has she had a blood test to illiminate some kind of viral infection?

If no viral infection is present I would suspect she is suffering low blood pressure....which may not be evident when the doctor takes a reading at the clinic.

Another possibilty is an allegic reaction of some kind....maybe something in her diet?

She could simply be stressed out.....is she worried or having a serious personal problem at the moment?

Nope she is not pregnant. I know she took some blood tests but i don't know for what. but i know she is taking a medicine to control and regularise her heartbeat. might be the cause....can medicine like that cause low blood pressure? and as you said, might be stress too. thanks so much for ur help. just wish i could help her cause i know stuff like that can be really disturbing.

BritneySpearsIsHot
Jun 13th, 2004, 04:15 PM
Have a diabetes test, more people have it than you think

bionic71
Jun 13th, 2004, 04:21 PM
Have a diabetes test, more people have it than you think
Yes...great advice there.

6.45PM
Jun 13th, 2004, 04:34 PM
she does not have diabetes. i know she had other tests too but i don't know the results to them all.

thanks again for the replies :)

Kart
Jun 13th, 2004, 09:56 PM
Could be: cardiac arrhythmia / viral labyrinthitis / stress related / panic attacks / a number of other things.

Make sure she's had her thyroid function checked (I'm sure they'll have done this.)

What's wrong with her heartbeat ?

More importantly, how old is she ?

decemberlove
Jun 13th, 2004, 10:02 PM
low blood sugar was the first thing i thought of

here are the causes....

What causes hypoglycemia?

Hypoglycemia is most commonly a complication of diabetes treatment (diabetic hypoglycemia (http://javascript<b></b>:AddNavBar('../health_guide_atoz/std150028.asp');)). You can develop hypoglycemia by taking too much insulin or other diabetes medications.

Hypoglycemia also may result from less common causes, including medications, such as monoamine oxidase inhibitors (MAOIs), quinine sulfate, and salicylates (including aspirin); diseases that affect the pancreas, liver, or other organs; and inherited problems with metabolism (http://javascript<b></b>:AddNavBar('../health_guide_atoz/stm159337.asp');).


What are the symptoms of hypoglycemia?

The symptoms of low blood sugar may be mild, moderate, or severe.

Mild hypoglycemia can cause nausea, a jittery or nervous feeling, cold and clammy skin, and a rapid heartbeat.

Moderate hypoglycemia often makes you feel irritable, anxious, or confused. You may have blurred vision, feel unsteady, and have difficulty walking.

Severe hypoglycemia can lead to loss of consciousness, seizures, and coma and may be fatal.

Some medications may mask symptoms of low blood sugar, including beta-blockers, which are often used to treat heart conditions and high blood pressure (javascript:AddNavBar('../health_guide_atoz/sth149819.asp');).


... ask her the type of medicine she is taking.

jack duckworth
Jun 14th, 2004, 12:10 AM
is it panic attacks?...i take them at times...mostly when williams is about to win:)

Bacardi
Jun 14th, 2004, 02:07 AM
Sounds like an inner ear problem. And that can be fixed with a trip to a Ear, Nose, Throat doctor. If it's not that it could be something known as vertigo, and my aunt has that and it never goes away.

6.45PM
Jun 14th, 2004, 04:26 PM
thanks again. i will have to ask her about the medicine's name. i just know it is to control the heartbeat. i think sometimes for no reason, it races. i don't think it is the inner ear, she already had this checked. (she is 26 btw)

thanks again for the replies. i really appreciate :)